Przejdź do treści

Uniwersytet Śląski w Katowicach

asa
asa
Instytut Matematyki

dr hab. Andrzej Kucharski

Andrzej Kucharski
Stanowisko:

Grupa:

Specjalność:

Pokój:

Telefon:

e-mail:

Logo ORCID

Profesor Uczelni

Pracownicy badawczo-dydaktyczni

Teoria Mnogości i Topologia

540

(32) 359 20 87

andrzej.kucharski@us.edu.pl

0000-0002-3379-3436

 

Pełnione funkcje Pełnione funkcje
CV CV
  • 1994 – M.S., University of Silesia, Katowice. Supervisor: prof  A. Błaszczyk
  • 2000 – Ph.D., University of Silesia, Katowice. Supervisor: prof. A. Błaszczyk
  • 2014 –  Habilitation, University of Silesia, Katowice.
  • 2000 – Assistant Professor at Institute of Mathematics, University of Silesia in Katowice
  • since 2019 – Professor at Institute of Mathematics, University of Silesia in Katowice
Plan zajęć Plan zajęć

Środa

-godz. 10:45 – 13:00; Matematyka A – konwersatorium ćw. live online, CH / I stopień / I rok /grupa1

-godz.13.00-13.45 konsultacje online,

Piątek

-godz. 8:00 – 09:30 Analiza matematyczna z elementami algebry ćw. live online INŻ I G

-godz. 09:45 – 11:15 Analiza matematyczna z elementami algebry ćw. live online INŻ I H

-godz. 11:45 – 14:00 Matematyka A – konwersatorium ćw. live online CH / I stopień / I rok /grupa 1

Publikacje Publikacje

 Artykuły naukowe

  1. An internal characterization of complete regularity, Mathematica Slovaca, (2020), vol.70, issue 3, DOI: 10.1515/ms-2017-0390, with J. Bąk.
  2. The Banach-Mazur game and domain theory, Archiv der Mathematik, (2020), 114, 51-59, DOI: 10.1007/s00013-019-01370-1, with J. Bąk.
  3. A generalization of ϰ-metrizable spaces, Topology and its Applications, (2019), 268, DOI: 10.1016/j.topol.2019.106897, with S. Turek.
  4. Topological Spaces with the Freese-Nation Property, Annales Mathematicae Silesianae, (2019), vol. 33, issue 1, 41-54, DOI:10.2478/amsil-2019-0003, with J. Bąk.
  5. Game theoretic approach to skeletally Dugundji and Dugundji spaces, Topology and its Applications, (2016), 201, 206-216, DOI: 10.1016/j.topol.2015.12.037, with Sz. Plewik and V. Valov.
  6. Universally Kuratowski-Ulam spaces and open-open games, Annales Mathematicae Silesianae, (2015), vol. 29, issue 1, 85 – 92, DOI: 10.1515/amsil-2015-0007, with P. Kalemba.
  7. Parovičenko spaces with structures, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, (2014), 108, issue 2, 989 – 1004, DOI: 10.1007/s13398-013-0156-0, with W. Kubiś and S. Turek.
  8. Boolean algebras admitting a countable minimally acting group, Central European Journal of Mathematics, (2014), 12(1), 46 – 56, DOI: 10.2478/s11533-013-0325-6, with A. Błaszczyk and S. Turek.
  9. Skeletally Dugundji spaces, Central European Journal of Mathematics, (2013), 11(11), 1949 – 1959, DOI:10.2478/s11533-013-0296-7, with Sz. Plewik and V. Valov.
  10. A spectral characterization of skeletal maps, Central European Journal of Mathematics, (2013), 11(1), 161 – 169, DOI: 10.2478/s11533-012-0058-y, with T. Banakh and M. Martynenko.
  11. On open-open games of uncountable length, International Journal of Mathematics and Mathematical Sciences, (2012), vol. 2012, Article ID 208693, 11 pages, DOI: 10.1155/2012/208693.
  12. On functors preserving skeletal maps and skeletally generated compacta, Topology and its Applications, (2012), 159, issue 10-11, 2679 – 2693, with T. Banakh and M. Martynenko.
  13. Very I-favorable spaces, Topology and its Applications, (2011), 158, 1453 – 1459, with Sz. Plewik and V. Valov.
  14. Skeletal maps and I-favorable space, Acta Universitatis Carolinae – Mathematica et Physica Supplementum, (2010), 51, 67 – 72, with Sz. Plewik.
  15. Inverse systems and I-favorable space, Topology and its Applications, (2008), 156, 110 – 116, with Sz. Plewik.
  16. Game approach to universally Kuratowski-Ulam spaces, Topology and its Applications, (2007), 154, no.2, 421 – 427, with Sz. Plewik.
  17. Cardinal invariants for C-cross topologies, Note di Matematica, (2007), 27, suppl. no. 1, 65 – 74, with Sz. Plewik.
  18. Extension of Vladimirov’s lemma, Topology and its Applications, (2003), 134, 147 – 157, with A. Bella and A. Błaszczyk.
  19. Convexity structures in zero-dimensional compact spaces, Mathematica Panonica , (2001), 12\2, 177 – 183, with W. Kubiś.
Dydaktyka Dydaktyka

Konsultacje w sem. zim. 2020/2021 będą odbywać się zdalnie na Teams w środy godz.13.00–13.45
Na konsultacje proszę kontaktować się przez e-mail z tej strony

return to top